MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB BASE UNIT SERVO-N; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB BASE UNIT SERVO-N; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6688600
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while the ventilator was ventilating a patient in the niv-nava (non-invasive ventilation neurally adjusted ventilatory assist) mode of ventilation, a leakage was detected.The ventilator constantly went in to backup ventilation.There was no patient harm.Manufacturer' ref.#: (b)(4).
 
Additional Manufacturer Narrative
The udi information and the manufacture date are not available since the device serial number was not received.
 
Event or Problem Description
Manufacturer's ref.#: (b)(4).
 
Additional Manufacturer Narrative
No on-site investigation of the ventilator was requested.The investigation was conducted based on the provided information and the provided screenshot.Based on provided screen picture it is believed to be (b)(6) 2025.The provided logs in text format was provide did not covered the records on date of event.The provided logs revealed that the last pre-us check was performed on (b)(6) 2025.The ventilator was operating in niv nava mode, where the patient¿s diaphragmatic electrical activity is used to control ventilatory support (non-invasive neurally adjusted ventilatory assist) and niv (non-invasive ventilation) is administered without intubation or tracheotomy, utilizing a nasal mask, face mask, full-face mask, or prongs.In niv modes, the ventilator adjusts to variations in leakage to maintain the required pressure and peep levels.Excessive leakage (exceeding 75%) triggers a high-priority alarm.Ventilation automatically resumes if leakage decreases but can also be manually restarted by the user.Leakage is expected in niv modes; therefore, the ventilator features an automatic detection system for patient connection and disconnection ¿ the niv disconnection functionality.This feature detects when the patient interface is applied or removed.If disconnection is detected, the ventilator stops airflow to avoid high flows and alarms.This functionality can be configured in three ways: 1.Low flow (default setting) ¿ initiates a bias flow of 7.5 l/min to detect reconnection.Ventilation resumes when leakage is within manageable levels or when the user presses the "resume ventilation" button.2.High flow ¿ initiates a bias flow of 15 l/min (infant) or 40 l/min (adult) to detect reconnection.Ventilation resumes when leakage is within manageable levels or when the user presses the "resume ventilation" button.3.Disabled ¿ the ventilator continues delivering gas even if excessive leakage occurs.Instead of a high-priority alarm with a 10-second delay, a medium-priority alarm is triggered immediately.In this case, the niv disconnection functionality was set to low flow.If niv disconnection functionality is set to ¿disabled¿, the ventilator will continue to deliver assist even when leakage is excessive.This can be changed in the startup configuration.According to information received, the ventilator was still connected to the patient after the incident.The investigation found no evidence of ventilator malfunction during the ventilation period.The ventilator operated as expected under the given circumstances.However, alarm data suggests that ventilation became insufficient due to the chosen ventilator settings and excessive patient circuit leakage.A correction of field # d4 serial number, # d4 unique identifier (udi).Previous serial number was serial number was empty (unknown).Previous unique identifier (udi) was empty.A correction of field # h4 device manufacture date.Previous device manufacture date was empty.

Brand Name
BASE UNIT SERVO-N
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key22768971
Report Number8010042-2025-0001242
Device Sequence Number13096946
Product Code CBK
UDI-Device Identifier07325710001042
UDI-Public(01)07325710001042(11)190429
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6688600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown